# SDR 04FDEA00201

- Difficulty date: January 21, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: ARC2950
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP CENTER VANE TRACK CUTOUT FOUND GOUGES AT 4 PLACES.  COMPLIED WITH FEDEX EA 1-5750-74283, WINGS - LEFT INBOARD FLAP VANE SUPPORT RIB CHAFED.
